CureZone   Log On   Join
Aha! Why Epsom salts, which is magnesium, worsens me!
 
North Views: 6,173
Published: 10 years ago
 
This is a reply to # 1,766,948

Aha! Why Epsom salts, which is magnesium, worsens me!


Aha! This could be why Epsom Salts , which is magnesium sulfate, worsens me! Just about every time I have tried taking Epsom Salts over the years my candida symptoms in my GI tract became instantly worse, and didn't calm back down until days after taking the Epsoms.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.484 sec, (1)